# SDR NQ52003F00000

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N51255
- Make and model: Cvac 440
- Aircraft serial: 383
- Engine: Allsn 501D13
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 25DWG3403180003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX .2500 CRACK DETECTED IN WEB/FLANGE RADIUS OF AFT TEE OF SUPPORT BRACKET ASSEMBLY FOR ATTACHMENT OF MAIN ENTRANCE DOOR ACTUATOR.  THIS TEE BRACKET IS ATTACHED TO THE FORWARD FACE OF FUSELAGE BELTFRAME AT FS 176.50, STRINGER L-26 AND IS APPROX 4 INCHES LONG.
